# SDR DALA2024120511483

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 61,893 hours, 27,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Condition: Leaking
- Location: L2 Door Rotary S
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 L2 DOOR ROTARY SNUBBER IS LEAKING. CORRECTIVE ACTION: REMOVED AND REPLACED L2 DOOR BODY TORQUE TUBE ROTARY SNUBBER IAW B757 AMM 52-11. (0691062)
